# SDR ASOA2015110514101

- Difficulty date: November 5, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,805 hours, 31,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ALONG SEAT TRACK AT RBL9 BETWEEN FS 559.00 AND 559.00+80, MARKED AND NEED TO BE EVALUATED.  EVALAUTED CORROSION ON SEAT TRACK AND FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49.  CORROSION BLENDED IAW SRM 51-21-06. SRM 53-51-49 STATES TO USE SRM 53-21-49 FOR ALLOWABLE DAMAGE LIMITS.  REMOVED SEAT TRACK RBL9 BETWEEN FS559.00-559.00+80 IAW AMM 53-01-11-000-802.  DRILLED COUNTER SUNK 40 HOLES IN NEW SEAT TRACK IAW SRM 51-40-11.  INSTALLED NEW SERVICABLE SEAT RAIL AT RBL9 BETWEEN FS 559.00+ FS 559+80 IAW AMM 53-01-11 400-802.
